ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 2006 , Volume 14 , Issue 2

Special Issue
Topological and Analytical Shadowing Techniques

Select all articles

Export/Reference:

Preface
Marian Gidea and Clark Robinson
2006, 14(2): i-ii doi: 10.3934/dcds.2006.14.2i +[Abstract](650) +[PDF](29.2KB)
Shadowing chains of collision orbits
Sergey V. Bolotin
2006, 14(2): 235-260 doi: 10.3934/dcds.2006.14.235 +[Abstract](757) +[PDF](393.8KB)
Homoclinic and heteroclinic transfer trajectories between planar Lyapunov orbits in the sun-earth and earth-moon systems
E. Canalias and Josep J. Masdemont
2006, 14(2): 261-279 doi: 10.3934/dcds.2006.14.261 +[Abstract](787) +[PDF](924.4KB)
Covering relations and non-autonomous perturbations of ODEs
Maciej J. Capiński and Piotr Zgliczyński
2006, 14(2): 281-293 doi: 10.3934/dcds.2006.14.281 +[Abstract](946) +[PDF](242.2KB)
Topological methods in the instability problem of Hamiltonian systems
Marian Gidea and Rafael De La Llave
2006, 14(2): 295-328 doi: 10.3934/dcds.2006.14.295 +[Abstract](1065) +[PDF](542.9KB)
Rigorous high-dimensional shadowing using containment: The general case
Wayne B. Hayes, Kenneth R. Jackson and Carmen Young
2006, 14(2): 329-342 doi: 10.3934/dcds.2006.14.329 +[Abstract](786) +[PDF](298.7KB)
Heteroclinic orbits and rotation sets for twist maps
Héctor E. Lomelí
2006, 14(2): 343-354 doi: 10.3934/dcds.2006.14.343 +[Abstract](735) +[PDF](221.7KB)
A note about stable transitivity of noncompact extensions of hyperbolic systems
Ian Melbourne, V. Niţicâ and Andrei Török
2006, 14(2): 355-363 doi: 10.3934/dcds.2006.14.355 +[Abstract](628) +[PDF](231.0KB)
Shadowing of geodesics, weak stability of the geodesic flow and global hyperbolic geometry
Rafael O. Ruggiero
2006, 14(2): 365-383 doi: 10.3934/dcds.2006.14.365 +[Abstract](800) +[PDF](271.5KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]